# SDR UIEA2019042604040

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,579 hours, 13,591 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WLG STRUT WELL AFT CUTOUT MOST I/B END SEAL RETAINER CRACK.( LH WLG WW LOWER FWD SPANWISE-FIXED TE RIB INSTALLATION CHORD CRACK AREAS REPAIRED IAW RI-57-22-13488 REV. A.  )
